# SDR AALA20170207006

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 3,080 hours, 307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EMERGENCY EVACUATION SLIDE LEVER IS DIFFICULT TO PLACE IN ARMED POSITION. CLEANED DEBRIS FROM GIRT BAR ATTACH FITTING IAW AMM B767-A-52-11-00. OPERATIONAL CHECK GOOD.
